# SDR SWAA2025050154305

- Difficulty date: March 24, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS540 LBL1 AT CENTER WING BOX 2025-224186<[01] REPLACED BRAKE PANEL AND FASTENERS LOC FLOOR STRUCTURE BS 540 BETWEEN BL O AND LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG: 143A0060; SHEET:44;REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1: REPLACED ANGLE (BRAKE PANEL) AND FASTENERS LOC FLOOR STRUCTURE BS 540 BETWEEN BL O AND LBL 24.75 AT CENTER WING BOX PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG: 143A0060; SHEET:44;REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE (BRAKE PANEL) AND FASTENERS LOC FLOOR STRUCTURE BS 540 BETWEEN BL O AND LBL 24.75 AT CENTER WING BOX PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG: 143A0060; SHEET:44;REV:A. SEE INDIVIDUAL SIGN OFF BELOW
